# SDR ASAA0480068

- Difficulty date: February 9, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957918501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV1 CHECK, FOUND CABIN FLOOR PANEL SUPPORT ANGLE IS CRACKED AT FS 929-1003.  REMOVED DAMAGED SECTION AND REPAIRED WITH FILLER AND SPLICE PER SRM 51-10-4, 53-01, AND 51-30-8.  (M)
